IM new to this web site and just wondering if anyone can help, we have just came home from hospital again with our 4yr old daughter,who has had acute asthma for a few years,with another course of steriods,she had one course every month o last yr and we are worried about the side affects,we have noticed that her beutiful face has reaily puffed out ,has any one else experienced this?she is also on seritide and ventolin.She was realy bas this time and we where worried she would not get better with out them.

i would like any advice thanksx

1 Reply

  • hi glitterstar

    yes one of the side effects of regular corses of ped and indeed long term pred use is what you describe known as 'moon face' makes your face 'puff out'

    this is normal side effect so please dont be alarmed.

    this should have been explained to you. you may also notice she may get the unchies - seem more hungry than usual, but not all children/ adults get this, i used to get munchies, now i must be immune cos i dont feel like eating at all on pred cos been on it long term lol

    there are other side effects as well, but mostly occur if taken very regularly or long term such as decreased immune system so more suscepible to catching a cold etc, so maybe ask your doc bout


    feel free to pm me for more info at any time :)

    xx xx

You may also like...